CaltechAUTHORS
  A Caltech Library Service

Voting operators in the space of choice functions

Aizerman, M. A. and Aleskerov, Fuad (1986) Voting operators in the space of choice functions. Mathematical Social Sciences, 11 (3). pp. 201-242. ISSN 0165-4896. https://resolver.caltech.edu/CaltechAUTHORS:20171113-160022063

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171113-160022063

Abstract

Assuming the individual and collective opinions are given as choice functions, a new formalization of the voting problem is considered. The notions of a local functional operator and the closedness of domains in choice-functional space relative to local operators are introduced. The problem of voting is reduced to an analysis of three kinds of operator classes and their mutual relations. The functional analogues well known in the theory of Arrow's paradox results are established.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0165-4896(86)90027-2DOIArticle
http://www.sciencedirect.com/science/article/pii/0165489686900272PublisherArticle
http://resolver.caltech.edu/CaltechAUTHORS:20170918-132850289Related ItemWorking Paper
Additional Information:© 1986 Elsevier Science Publishers B.V. (North-Holland). Communicated by B. Monjardet. Received 3 June 1984; Revised 11 June 1985. Formerly SSWP 559.
Subject Keywords:Voting problem; choice function; functional profile; local operator; operators classes; operator's closedness
Issue or Number:3
Record Number:CaltechAUTHORS:20171113-160022063
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171113-160022063
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83174
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:15 Nov 2017 23:43
Last Modified:03 Oct 2019 19:03

Repository Staff Only: item control page